It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Hi
Lets get back to you being asked to stop taking RYR.
By the looks of the combined results of the below there is no sole reason why RYR is the sole culprit.

[I]Aldolase < 18.7 [<8.1 U/L This is high.][/I]
Found throughout the body but most found in muscular tissue, with high levels usually indicating muscle or liver disease.

[I]Lactate Dehydrogenase 785 [313-618 U/L High][/I]
Didn't Know what this one was, so had a gander.
High levels indicate a fair few conditions which include a Stroke, drugs including Aspirin, kidney disease, liver disease, muscular dystrophy etc.

[I]Creatine Kinase 1593 [55-170 U/L Very high][/I]
This is an extremely high level if correct. The enzyme CK is high for two to three days following a heart attack.....but is also high when skeletal muscles are damaged. If the latter is the case, then I've read that this enzyme will or should drop very gradually over the course of up to a year upon discontinuation of the offending culprit, but not after only two or three days.

I have read many RYR study reports over the past several years, and have only read of one case of muscle damage and this was because the subject was taking a drug that interacted with RYR. (Can't remember the drug off the top of my head, sorry.)
Unless your daily dosage of RYR was greater than 2.4 grams for the full three years with each dose containing at least 40mg of total monacolins, I cannot see RYR solely being the cause.

Do you or have you recently suffered from calf, thigh, forearm or bicep muscle pain that seems to exist more often than not?
Any continuous muscle pain anywhere else (shoulders etc)?

If no, if it was me then I would immediately seek a second opinion.

All the best.

Yack.





All times are GMT -7. The time now is 04:37 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!